|Affiliations:||Mathematical Institute of the Serbian Academy of Sciences and Arts||Title:||Systems of hess-appel'rot type||Journal:||Communications in Mathematical Physics||Volume:||265||Issue:||2||First page:||397||Last page:||435||Issue Date:||1-Jan-2006||Rank:||M21||ISSN:||0010-3616||DOI:||10.1007/s00220-006-0024-2||Abstract:||
We construct higher-dimensional generalizations of the classical Hess- Appel'rot rigid body system. We give a Lax pair with a spectral parameter leading to an algebro-geometric integration of this new class of systems, which is closely related to the integration of the Lagrange bitop performed by us recently and uses Mumford relation for theta divisors of double unramified coverings. Based on the basic properties satisfied by such a class of systems related to bi-Poisson structure, quasi-homogeneity, and conditions on the Kowalevski exponents, we suggest an axiomatic approach leading to what we call the "class of systems of Hess-Appel'rot type".
Show full item record
checked on May 28, 2023
checked on May 29, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.